# SDR SWIA200718043

- Difficulty date: February 23, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 15,445 hours, 12,636 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG FWD MOUNT UPPER LINK HAS CORROSION ON UPPER BEARING, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LEFT ENGINE FORWARD MOUNT UPPER LINK P/N 601-37016-5 S/N 5064.
